Complera and HIV | myHIVteam

Connect with others who understand.

sign up Log in
Resources
About myHIVteam
Powered By
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 search results for "Complera" in Q&A. To see all results and access other features, sign up for free.

Issues With HIV Medication.
A myHIVteam Member asked a question 💭

Has anyone experienced kidney problems or bone loss with taking any of the HIV products.

A myHIVteam Member

Complers severely damaged my bones too.

How Can I Make Updates Or Deactivate My Account Without Having To Sign Into Facebook?
A myHIVteam Member asked a question 💭

The problem isn't login into my account here but doing updates or even deactivating once I sign in without this site wanting me to sign into facebook. I can't delete or deactivate this account without this site wanting me to sign into facebook!!! Help!

A myHIVteam Member

just sign into this site directly instead of through Facebook.

Has Any Hiv Meds Destoryed Your Bones?
A myHIVteam Member asked a question 💭

How many people suffer from bones loss, due to long term use of Our Hiv/ Aids Meds?Im have ostopenia by the time im 60 they say i might be crippled, Have good Rhemotology Docter from Kuwait, working with me on lots of Calcium,vitamin d,folic acid, and bones injections, and diet change, trying to reverse the damage and add growth to my bones...My new fight in life is fighting to saved my bones,with lots of working it out...Never give up...

A myHIVteam Member

Your post about this issue is everything. I’m 6’ was very active from childhood into adulthood. Working out, adult basketball leagues, softball etc… Complera and Genvoya caused so much bone loss that… read more

Question Do Everyone With HIV Have Herpes
A myHIVteam Member asked a question 💭
A myHIVteam Member

There’s a new verbal out called Chirpies
It’s a canaryl disease And is in tweetable. It could make you a little peckish and a little beak. Usually occurs in the feathary.

Does Anyone Have Any Advice On The Most Effective Way To Receive Disability Benefits? I Am Going To Be Applying Soon.
A myHIVteam Member asked a question 💭
A myHIVteam Member

It might be a little harder to get on disability. My Dr's informed me that disability is no longer considering it a disability, because of all the meds and the fact that people with HIV and AIDS are… read more

I Want To Improve My Diet Because My Stomach Really Hurts So Much That I Should Eat More?
Quiero Mejorar Mi Alimentación Por Q La Verdad Me Duele Mucho El Estómago Que Debería Comer Más ?
A myHIVteam Member asked a question 💭
A myHIVteam Member

It depends on what you like but I recommend steamed vegetables, buy a steamer and get into action with chayote carrot potatoes but put butter and salt with aromatic herbs so they have flavor

Depende de que te guste pero te recomiendo verduras al vapor compra una vaporera y ponte en acción con chayote zanahoria papas pero ponle mantequilla y sal con hierbas de olor para que tengan sabor

Hi Everyone,I Will Like To Know If It's Ok To Take Vit D3,vit C, Magnesium,Zinc And Vitamin B Complex 6 Hours After Arv Consumption,thanks
A myHIVteam Member asked a question 💭
A myHIVteam Member

Talk to your PCP or Pharmacist

Genvoya
A myHIVteam Member asked a question 💭

My specialist changed my antiviral from Stribild to Genvoya. Have you noticed any side effects? Or has it been better?

A myHIVteam Member

I was never on it , my weight gain was way U was eating and just sitting around .Happy new year to you

Does True Love Still Exist?🤦
A myHIVteam Member asked a question 💭

To me I don't believe in true love and I don't know if true love is there😭😭😭

A myHIVteam Member

Yes i understand markHefferon🥰🥰

I Have A Weird Question But My Dr. Switched My Hiv Med From Biktarvy To Delstrigo And Love It .1 Problem?
A myHIVteam Member asked a question 💭

The problem is my insurance paid over 5000 for my biktarvy during change so i have 1 full sealed bottle left of it . I called to see if pharmacy wanted back they said no throw away really . Is there a place to donate it sealed what a expensive waste . Any thoughts or advice . Thanks Louis

A myHIVteam Member

I love biktarvy. I have had no problem with it myself but I usually have not had issues with meds since the days of crixavan and azt. Sustiva used to make me tan. I miss that! Us gingers don't tan… read more